# SDR FQAR20220728005

- Difficulty date: July 7, 2022
- Submitted: July 28, 2022
- Operation: General aviation
- Aircraft: N821PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2881248
- Aircraft time: 3,332 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4347
- Part serial: 21090566
- Condition: Intermittent
- Location: Engine
- Part time: 136 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC WAS EXPERIANCING HIGH OIL TEMPS, DURING TROUBLESHOOTING, DISCOVERED INTERMITTANT ROUGH ENGINE,  DETERMINED TO BE A MAGNETO ISSUE, REMOVED AND REPLACED MAGNETO,  NO FUTHER ISSUES, ENGINE HAD 136.4 TTSOH MAGNETO WAS NEW WITH 136.4 TIS. TESTED MAGNETO ON TEST BENCH, SHOWED INTERMITANT OPERATIONS, DISASSEMBLED MAGNETO, FOUND SIGNS OF ROTATING MAGNET CONTACTING MAGNETO HOUSING, FOUND METAL DEBRIS INSIDE MAGNETO, FOUND FRONT BEARING WORN.
